There is a fluid coming out on my left ear two days ago. I can clearly hear then and now the fluid is already yellowish but no odor. My ear feels very stuffy and I hear a weird sound. It becomes very itchy and sometimes it hurts. It was my habit to use cotton buds almost every day.
Welcome to icliniq.com.
It looks like you have developed an infection as the fluid is yellowish now. I assume the layer in your ear which is called the tympanic membrane that seperates the outer ear from the middle ear might have ruptured. Usage of earbuds mostly is the reason. It requires urgent attention of an ENT specialist to check the integrity of the membrane. In the meantime, start on Amoxicillin plus Clavulanic acid 625 mg three times daily for five days and tablet Ibuprofen plus Paracetamol twice daily for five days. If you are allergic to Penicillin drugs, use Clarithromycin 500 mg twice daily for five days. Follow the below instructions without fail.
Ensure no water gets into your affected ear during the shower. Absolutely no earbuds in the future. They do more harm than good. Same is for any other sharp objects. If you are feeling anything wrong in your ear visit the doctor.
Mentioned medicines above are no alternative to visit your ENT surgeon to ensure proper examination. No self medication or drops into your ears.
I hope this helps.
Was this answer helpful?|
Query: Hello doctor, Seven years ago, I ruptured my right eardrum. I recently went to my doctor because I lost some of my hearing, and I have been having pains in my right ear. My doctor told me that the ear drum healed but there is a lot of scarring on it. Why is my eardrum hurting if it is improved? Read Full »
Query: Hi doctor, I am a 29 year old male. I have tinnitus for the last two weeks. I am taking tablets, but there is no improvement. I do not know the cause. The doctor, whom I visited, said that my nose hole is rooted in such a way that my ear gets infection like that. Also, my ear has pus inside. I think... Read Full »
Query: Hello doctor, My eyes are feeling cold and I am unable to focus. I have been feeling this since last week. I sit in front of the computer for a long time. I do not want spectacles. Please help. Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now